# SDR CALA2009121700729

- Difficulty date: December 17, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 36,296 hours, 11,831 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A48108
- Part serial: 01050H1269
- Condition: Defective
- Location: Cockpit
- Part time: 33,950 hours, 11,098 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS F/O SLIDING WINDOW WILL NOT LATCH IN PLACE.  REMOVED AND REPLACED F/O SLICING WINDOW PER M/M 56-12-11 WINDOW OPS CHECK GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1383278, S/N OFF 01269 WINDSHIELD, B73 OFF 29-5612-9-9002 1269, ON 29-5612-9-9006 6500.
